I never miss pills I took one a few hours late like three weeks ago.. I have been on the pill for a year now.. I don't have sex often but two weeks ago I did it with my partner. One time he did wear a condom and one time he didn't and both times he didn't cum inside me. Lately I've been having thick light light brown disharge and it slightly smells and there is a medium amount it doesn't look like spotting but it's really concerning me. I really don't to be pregnant. Someone please help!
This is happening because you are not taking the week break to get your period. All month uterine lining is building and you are not taking a break from the hormone to let it shed (your period is the monthly shedding of this lining). Sooner or later your body is going to release that blood and uterine lining and it is brown because it is old blood. Taking the week break will not affect your protection if you are taking all the active pills correctly. Taking the break will not leave you unprotected-you can even have sex during your off week without worry. It is okay to skip a period 3-4 times a year but that is it with these kinds of birth control pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2015 • 1 answer
Posted 15 Dec 2015 • 1 answer
I recently switched to Aviane and my period is super light with only brown discharge. Is that normal
Posted 31 Mar 2016 • 0 answers
Posted 5 Sep 2016 • 1 answer
Posted 8 Sep 2016 • 0 answers